- Research Article
- Open Access
On Generalized Strong Vector Variational-Like Inequalities in Banach Spaces
Journal of Inequalities and Applications volume 2007, Article number: 094092 (2007)
The purpose of this paper is to study the solvability for a class of generalized strong vector variational-like inequalities in reflexive Banach spaces. Firstly, utilizing Brouwer's fixed point theorem, we prove the solvability for this class of generalized strong vector variational-like inequalities without monotonicity assumption under some quite mild conditions. Secondly, we introduce the new concept of pseudomonotonicity for vector multifunctions, and prove the solvability for this class of generalized strong vector variational-like inequalities for pseudomonotone vector multifunctions by using Fan's lemma and Nadler's theorem. Our results give an affirmative answer to an open problem proposed by Chen and Hou in 2000, and also extend and improve the corresponding results of Fang and Huang (2006).
Giannessi F: Theorems of alternative, quadratic programs and complementarity problems. In Variational Inequalities and Complementarity Problems (Proceedings of an International School, Erice, 1978). Edited by: Cottle RW, Giannessi F, Lions JL. John Wiley & Sons, Chichester, UK; 1980:151–186.
Chen G-Y, Hou S-H: Existence of solutions for vector variational inequalities. In Vector Variational Inequalities and Vector Equilibria, Nonconvex Optimization and Its Applications. Volume 38. Edited by: Giannessi F. Kluwer Academic Publishers, Dordrecht, The Netherlands; 2000:73–86. 10.1007/978-1-4613-0299-5_5
Chen G-Y, Yang XQ: The vector complementary problem and its equivalences with the weak minimal element in ordered spaces. Journal of Mathematical Analysis and Applications 1990,153(1):136–158. 10.1016/0022-247X(90)90270-P
Giannessi F (Ed): Vector Variational Inequalities and Vector Equilibria, Nonconvex Optimization and Its Applications. Volume 38. Kluwer Academic Publishers, Dordrecht, The Netherlands; 2000:xiv+523.
Huang NJ, Li J, Thompson HB: Implicit vector equilibrium problems with applications. Mathematical and Computer Modelling 2003,37(12–13):1343–1356. 10.1016/S0895-7177(03)90045-8
Fang Y-P, Huang N-J: Strong vector variational inequalities in Banach spaces. Applied Mathematics Letters 2006,19(4):362–368. 10.1016/j.aml.2005.06.008
Yang XQ: Vector complementarity and minimal element problems. Journal of Optimization Theory and Applications 1993,77(3):483–495. 10.1007/BF00940446
Yang XQ: Vector variational inequality and vector pseudolinear optimization. Journal of Optimization Theory and Applications 1997,95(3):729–734. 10.1023/A:1022694427027
Yang XQ, Goh CJ: On vector variational inequalities: application to vector equilibria. Journal of Optimization Theory and Applications 1997,95(2):431–443. 10.1023/A:1022647607947
Konnov IV, Yao J-C: On the generalized vector variational inequality problem. Journal of Mathematical Analysis and Applications 1997,206(1):42–58. 10.1006/jmaa.1997.5192
Huang N-J, Fang Y-P: On vector variational inequalities in reflexive Banach spaces. Journal of Global Optimization 2005,32(4):495–505. 10.1007/s10898-003-2686-z
Zeng L-C, Yao J-C: Existence of solutions of generalized vector variational inequalities in reflexive Banach spaces. Journal of Global Optimization 2006,36(4):483–497. 10.1007/s10898-005-5509-6
Fang YP, Huang NJ: On the strong vector variational inequalities. In Research Report. Department of Mathematics, Sichuan University, Sichuan, China; 2002.
Nadler SB Jr.: Multi-valued contraction mappings. Pacific Journal of Mathematics 1969, 30: 475–488.
Brouwer LEJ: Beweis der invarianz des-dimensionalen gebiets. Mathematische Annalen 1911,71(3):305–313. 10.1007/BF01456846
Browder FE: A new generation of the Schauder fixed point theorem. Mathematische Annalen 1967,174(4):285–290. 10.1007/BF01364275
Fan K: A generalization of Tychonoff's fixed point theorem. Mathematische Annalen 1961,142(3):305–310. 10.1007/BF01353421
About this article
Cite this article
Ceng, LC., Lin, YC. & Yao, JC. On Generalized Strong Vector Variational-Like Inequalities in Banach Spaces. J Inequal Appl 2007, 094092 (2007). https://doi.org/10.1155/2007/94092
- Banach Space
- Open Problem
- Point Theorem
- Mild Condition
- Fixed Point Theorem